# SDR CHQA200800060

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 14,426 hours, 12,640 cycles
- Engine: Ge CF343B1
- Engine time: 14,426 hours, 12,636 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO ATL - AFTER LEVELING OFF IN CRUISE FLIGHT, THE CREW RECEIVED AN APU HIGH TEMP MESSAGE ON EICAS.  AFTER FOLLOWING THE APPROPRIATE QRH CHECKLISTS THE FLIGHT DIVERTED TO MGM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AND FOUND IT WAS LOW ON OIL.  AFTER PROPERLY SERVICING THE APU WITH OIL, IT OPERATED NORMALLY AND THE AIRCRAFT WAS RELEASED TO SERVICE.
